Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Metrization of proximity spaces


Author: Solomon Leader
Journal: Proc. Amer. Math. Soc. 18 (1967), 1084-1088
MSC: Primary 54.30
DOI: https://doi.org/10.1090/S0002-9939-1967-0217757-6
MathSciNet review: 0217757
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. M. Alfsen and J. E. Fenstad, On the equivalence between proximity structures and totally bounded uniform structures, Math. Scand. 7 (1959), 353-360. MR 0115156 (22:5958)
  • [2] E. M. Alfsen and O. Njåstad, Proximity and generalized uniformity, Fund. Math. 52 (1963), 235-252. MR 0154257 (27:4207a)
  • [3] V. A. Efremovič, Infinitesimal spaces, Dokl. Akad. Nauk SSSR 76 (1951), 341-343. MR 0040748 (12:744b)
  • [4] -Infinitesimal spaces, Uspehi Mat. Nauk 6 (1951), no. 4 (44), 203-204.
  • [5] -The geometry of proximity, Mat. Sb. 31 (73) (1952), 189-200. MR 0055659 (14:1106e)
  • [6] V. A. Efremovič and A. S. Švarc, A new definition of uniform spaces. Metrization of proximity spaces. Dokl. Akad. Nauk SSSR 89 (1953), 393-396. MR 0061369 (15:815b)
  • [7] I. S. Gál, Proximity relations and precompact structures, Nederl. Akad. Wetensch. Proc. Ser. A 62=Indag. Math. 21 (1959), 304-326. MR 0107219 (21:5944)
  • [8] F. B. Jones, Metrization, Amer. Math. Monthly (73) 6 (1966), 571-576. MR 0199840 (33:7980)
  • [9] J. L. Kelley, General topology, Van Nostrand, Princeton, N. J., 1955. MR 0070144 (16:1136c)
  • [10] S. Leader, On completion of proximity spaces by local clusters, Fund. Math. 48 (1960), 201-216. MR 0113209 (22:4047)
  • [11] -On pseudometrics for generalized uniform structures, Proc. Amer. Math. Soc. 16 (1965), 493-495. MR 0176442 (31:714)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.30

Retrieve articles in all journals with MSC: 54.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0217757-6
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society